MAUDE Adverse Event Report: Arthrex, Inc. LOW PROFILE LOCKING SCREW, 2.7 x 18 MM; BONE FIXATION SCREW/PLATE

Arthrex, Inc. LOW PROFILE LOCKING SCREW, 2.7 x 18 MM; BONE FIXATION SCREW/PLATE
Model Number LOW PROFILE LOCKING SCREW, 2.7 x 18 MM
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a clavicle fracture surgery the locking threads on the screw did not mate with the plate.The plate remained implanted as it was not causing the problem.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
LOW PROFILE LOCKING SCREW, 2.7 x 18 MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50771297
Report Number1220246-2026-04720
Device Sequence Number9471895
Product Code HWC
UDI-Device Identifier00888867178571
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE LOCKING SCREW, 2.7 x 18 MM
Device Catalogue NumberAR-8827L-18S
Device Lot Number15251125
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown